# SDR SWAA2019012128722

- Difficulty date: December 11, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUB THRESHOLD WEB CORRODED BETWEEN BS 794 TO BS 847, RBL 20.  REPAIRED WEB PER SRM AND DWG.
